# SDR C2XA08RI149

- Difficulty date: September 24, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 24,028 hours, 17,998 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2325 - EWR - FLT CREW REPORTED BURNING SMELL IN CABIN.  EWR MX R&R LIGHT BALLAST AT 5A AND 16A SEAT AREAS.  PERFORMED OPS CHECK SUCCESSFULLY.  AC WAS APPROVED TO RETURN TO SERVICE.
